# SDR 2009FA0000074

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: General aviation
- Aircraft: N7939J
- Make and model: Bell 47G-3B-2
- Aircraft serial: 6801
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 47120171
- Part serial: J1943559
- Condition: Wrong Part
- Location: Main Rotor
- Component: Hub, Bell
- Component part number: 047120184001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PART WAS INSTALLED. ON REVIEW OF AIRCRAFT RECORDS PRIOR TO PLACING IT ON A 135 CERTIFICATE IT WAS NOTED THAT EITHER THERE WAS A TYPO OR SUP PART INSTALLED ON THE AIRCRAFT. THE FSDO CONFIRMED THE SERIAL NUMBER ON SEPTEMBER 2, 2008 AFTER THE MAIN ROTOR WAS REMOVED REVEALING THE SERIAL NUMBER. MANUFACTURER CONFRMED THE SERIAL NUMBER WAS NOT A MANUFACTURER SERIAL NUMBER.
